# SDR UALA2012043002559

- Difficulty date: April 29, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 82,250 hours, 13,158 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E/E COOLING SYSTEM FAILS OPS CHECK.  SMOKE LIGHT ON P5 PANEL FAILS TO COME ON WHEN P61 E-C TEST SWITCH IS ACTUATED AND HELD.  ALSO, FWD EQUIPMENT SMOKE DETECTION FAILS TO APPEAR ON EICAS DISPLAY.  CONFIRMED SMOKE LIGHT DOES COME ON DURING LIGHT TEST.  RELAMPED DETECTOR, OPS CK OK
